advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Fallbrook, California, USA:

I went through an egg donation program, im which I I was put on menopausal drugs (Synarel), and then injections of fertility drugs, and finally an HCG injection 36 hours prior to retrieval. Have you heard of any situations where this can cause blood sugar problems? Since I have donated, I have gained weight, and my sugars feel so low at times that I almost physically get sick.

Answer:

The medications may cause weight gain. This may indirectly induce elevated blood sugars. However, low sugars would not be consistent with diabetes. I am not certain of the origin of your symptoms and would recommend you discuss these with your physician.

JTL

DTQ-20010807135024
Original posting 15 Aug 2001
Posted to Research: Causes and Prevention

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:24
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.